Mathematische Annalen

, Volume 343, Issue 1, pp 207–227

On a construction of certain classes of cuspidal automorphic forms via Poincaré series

Article

DOI: 10.1007/s00208-008-0269-5

Cite this article as:
Muić, G. Math. Ann. (2009) 343: 207. doi:10.1007/s00208-008-0269-5

Abstract

In this paper we give a construction and study non-vanishing of a class of cusp forms using Poincaré series for a semisimple algebraic group over a number field.

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of ZagrebZagrebCroatia